Discussions By Condition: Medical Stories

Dont feel well

Posted In: Medical Stories 0 Replies
  • Posted By: joedassin
  • January 7, 2010
  • 06:01 PM

Happy New Year, here is my story,

Since Jan 2009 I am taking b-blocker (lobivon 5mg) for high blood pressure. Half a pill every morning and my bp is still high between 140-150/88-96.

Overall I dont fell well. Except when I excersice (my bp falls for a few hours to 120/80) all the other time I feel stressed. I pi very often, 1-2 times in the night and at work, after ~13:00pm the glycose in my blood starts falling down to 70 or even 60 (but not less).

I am 38y, 172cm hight and 86Kg. I dont smoke.

Any idea what to do?

Thank you

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?